Bound state solutions of the Schrödinger equation for reducible potentials: general Laurent series and four-parameter exponential-type potentials


SIMSEK M., OZCELIK S.

Physics Letters A, vol.186, pp.35-40, 1994 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186
  • Publication Date: 1994
  • Doi Number: 10.1016/0375-9601(94)90918-0
  • Journal Name: Physics Letters A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.35-40
  • Gazi University Affiliated: Yes

Abstract

Using an ansatz for the eigenfunction, we have obtained exact solutions of the Schrödinger equation for two types of generalized potentials: the general Laurent type, and a four-parameter exponential potential, which can be reduced to the well-known types by choosing appropriate values for the parameters. © 1994.